# SDR ASAA2019042352912

- Difficulty date: March 25, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320500
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, R-2 DOOR THRESHOLD.  DOOR SILL SUPPORT BEAM CORROSION AFT END.     GROUNDED - YES. BLENDED CORROSION IAW A320 SRM 53-41-14-283-002. ORIG MAT .071 REMAINING MAT .0. 100% MAT. LOSS. REPAIRED AREA IAW A320 SRM 53-41-14-300-001. THIS IS A CATEGORY A REPAIR. INSTALLED DOUBLERS.
